# SDR SIMA20210131003

- Difficulty date: January 31, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 38,065 hours, 32,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231 AF EMERGENCY LIGHT ASSY BROKEN-C/A-COMPLETE:RAR COCKPIT STEP LIGHT ASSEMBLY ON PANEL 231AF IAW EMB 145 AMM 33-26-06. EASI #7606. OPC GOOD
